# SDR ASOA05172

- Difficulty date: March 1, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4118 - DURING A GROUND INSPECTION IN MGM, THE NR 4 EMERGENCY CEILING LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE NR 4 EMERGENCY CEILING LIGHT.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
